# SDR YENA2020013060076

- Difficulty date: January 26, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 1784
- Aircraft time: 70,592 hours, 25,168 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Cut
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS,  FOUND A GROUND WIRE TERMINAL CUT. CRIMPED NEW TERMINAL TO GROUND WIRE IAW ESPM 20-56-22. OPS CHECKED OK.
